# SDR COMA0660564

- Difficulty date: October 2, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 16,265 hours, 13,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3017BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5458 - TWO OF THE EMERGENCY LIGHTS NEAR THE MAIN CABIN DOOR ARE INOPERATIVE.  RELAMPED EMERGENCY LIGHTS.
